# SDR ASAA2024051949703

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 36,525 hours, 11,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233008 EMERGENCY LIGHTS OPS CHECK FOUND R1 EMERGENCY LIGHTS, FWD FIRST CLASS BOTH L/H AND R/H ALL THE WAY UP TO MID CABIN SECTION INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M2816,M1676, AND M2335 REF SMM 33-51-12 AND AMM 33-51-06. OPERATIONAL TEST PASS. ALL LIGHT ILLUMINATE NORMALLY.
